| Catalog Number |
109.641 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
11/02/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4).The dentist reported that, 1 year and 5 months after the dental implant was installed in intraoral region #4; its non- osseointegration was observed.Bone graft was executed.